I see the warning on the Nyquil bottle now…. I never liked taking any kind of medication to begin with, but sometimes you just have to. I’ve started taking Lexapro about 3 month ago because of my depression symptoms. Gradually increased my caffeine (just coffee) intake from once in 2 weeks to twice a day! Lexapro just makes me sooooo groggy. I remember doctor asking me how much caffeine I intake when prescribed the Lexapro, so I assume there is some kind of relationship between two.
I actually hate the thought that I am offsetting the side effects of the medication with stimulant that normally is probably worsens the symptoms for which I am taking the medication. Enough overtures
I stopped Lexapro about a week ago & did not experience any withdrawal effects, but I got a pretty bad cold and had taken Nyquil for 3 days. After “side effects” of practically taking both at the same time (as I understand this stuff stays in your body for at least 2 weeks) I did read the warning label on the Nyquil and noticed no MAOIs & Lexapro is not an MAOI right? So what is the deal of those two interacting? I am just tying to figure out if my “side effects” are result of stopping the Lexapro or mixing the meds. Thanks for looking/answering/suggesting.